Discussions that mention prozac

Thyroid Disorders board


I am on 60 mg of Armour first thing in the morning. About 1/2 hour later, I
take some other meds including Prozac (for anxiety) and Adreset (for adrenal support). Adreset has ginseng, rhodiola and cordyceps. I also drink some coffee, but it is only half caffeinated. About 1 to 3 hours after taking the Armour, I sometimes feel hyper and agitated and become impatient and irritable quickly. I also feel like my pulse is more rapid and I get out of breath more easily. The feelings then come and go throughout the day. I switched to Prozac from Zoloft about 3 weeks before I started the Armour. The first 3 weeks on Armour, I was achy and exhausted. Two months later, I'm not sure what's going on.

I'm wondering if the Armour is making me hyper or if the stimulating effects of Prozac are making me that way. Any thoughts anyone? In case it helps, here are my most recent labs:

TSH 0.16 (0.30 - 5.00 uIU/mL)
FT4 0.6 (0.6 - 1.6 ng/dL)
FT3 3.33 (2.30 - 4.20 pg/mL)
Reverse T3 251 (90 - 350 pg/mL)

Thanks much!